# SDR SWAA051814

- Difficulty date: June 20, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 62,991 hours, 60,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CORRODED AT BS 907 + 3, STR 25R.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
